# SDR UALA2012022000991

- Difficulty date: February 19, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N417UA
- Make and model: Airbus A320-232
- Aircraft serial: 483
- Aircraft time: 59,017 hours, 22,107 cycles
- Engine: Iae V2527A5
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 58 CORRODED AT STRINGER 43L.  MAJOR REPAIR ACCOMPLISHED LNSTALLED REPAIR PER SRM 53-00-12 FIG 201 ON NR #'S V1974J, V1464I BY 395820 AND INSPECTED.  MUST BE RE-INSPECTED AT 60000C FROM REPAIR EMBODIMENT CURRENT PTC IS 22107.
